Moira McDermott
Title
Cited by
Cited by
Year
Hilbert-Kunz functions for normal rings
C Huneke, MA McDermott, P Monsky
Arxiv preprint math/0404191, 2004
342004
Tight closure, plus closure and Frobenius closure in cubical cones
M McDermott
Transactions of the American Mathematical Society 352 (1), 95-114, 2000
222000
Test ideals in diagonal hypersurface rings, II
MA McDermott
Journal of Algebra 264 (1), 296-304, 2003
72003
Test ideals in diagonal hypersurface rings
MA McDermott
Journal of Algebra 237 (1), 38-48, 2001
52001
Regular closure
M McDermott
Proceedings of the American Mathematical Society 127 (7), 1975-1979, 1999
21999
2000] 13A35 TEST IDEALS IN DIAGONAL HYPERSURFACE RINGS II
MA MCDERMOTT
arXiv preprint math/0207109, 2008
2008
Strongly Bounded Rings
MA McDermott
Journal of Algebra 199 (2), 690-702, 1998
1998
The system can't perform the operation now. Try again later.
Articles 1–7